Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Knee transplant can lead to memory loss? MRI said microangiopathix gliotic foci in subcortica. Connection?

hi my father 72 years old had knee transplant recently. after that he showing some memory loss and other abbnormal behaviour. MRI shows Diffuse Brain Atrophy with non-specific microangiopathix/gliotic foci in subcortical and deep perventicular white matter bilaterally. What does it means.. and how to cure this? how much is this curable. please advise
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Thank you for posting your query.

First of all, there is no relation between knee replacement surgery and your father's memory problems. They are unrelated.

MRI brain findings in your father are suggestive of reduced blood flow to brain. This can lead to memory problems and it is related to high BP, high sugar, high cholesterol, etc.

For treatment, he needs to keep his BP, sugar and cholesterol within normal levels.

In addition, he may require aspirin.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Sun, 28 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor